# SDR UPS98226693

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LOWER O/B CHORD OF FRAME 600 BROKEN OFF BETWEEN STRINGERS 25-25 LEFT, REPAIR IAW SRM 53-10-4 FIG 12.
